MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ENDOMAT SELECT; SURGICAL IRRIGATION/ASPIRATION PUMP

KARL STORZ SE & CO. KG ENDOMAT SELECT; SURGICAL IRRIGATION/ASPIRATION PUMP
Model Number UP210
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The event occurred in great britain.It was reported that the stopcock on the sheath leaked during use and the pump stopped working during surgery.There was a prolongation of 1 hour and they had to convert to a mini-laparotomy (open surgery) to remove the prostate.

Brand Name
ENDOMAT SELECT
Common Device Name
SURGICAL IRRIGATION/ASPIRATION PUMP
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key17004246
Report Number2020550-2023-00111
Device Sequence Number17716263
Product Code HIG
UDI-Device Identifier04048551376041
UDI-Public4048551376041
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/25/2023
Report Date (Section F) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUP210
Device Catalogue NumberUP210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer05/25/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/25/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown